Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (158 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Published online: 2007-12-31
Nontangential Limits of Poisson Integrals Associated to Dunkl Operators for Dihedral GroupsFlorence Scalas (1) Université de Provence, Marseille, France
In this paper we study the differentiation and maximal functions of complex Borel measures on the unit circle of $\C$ with respect to the measures associated to Dunkl differential-difference operators for dihedral groups. We prove that the Poisson integrals corresponding to these differential-difference operators have nontangential limits almost everywhere. Our approach relies on the proof of the doubling condition to obtain an appropriate covering lemma.
Keywords: Dunkl operators, covering lemma, maximal function, Poisson integrals, nontangential limits
Scalas Florence: Nontangential Limits of Poisson Integrals Associated to Dunkl Operators for Dihedral Groups. Z. Anal. Anwend. 26 (2007), 377-390. doi: 10.4171/ZAA/1330